# SDR FDEA201612064334

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B WING FIXED L/E COMPARTMENT SUPPORT STRUCTURE CRACKED AT APPX XOS STA 1024. DISCONNECTED LT WING L/E 8 EXTEND SLAT DRIVE CABLE AT STA XOS 1024  PER AMM 20-20-05-2, AMM 91-11-05-2 FOR ACCESS, REPLACED SUPPORT P/N ARB2920U13 PER SRM 51-31-01-0G, RECONNECTED AND TENSIONED 8 SLAT DRIVE CABLE AT STA XOS 1024 PER AMM 20-20-05-2.
